# SDR UPS96205995

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED MAIN CABIN FLOOR BEAM SUPPORT BRACKET IS CRACKED AT THE UPPER EDGE TWO PLACES, BS 1130 AND RBL 44.  REMOVED AND FABRICATED PART PER DRW 65-45373, ALODINED AND PRIMED PER SRM 51-10-2, AND INSTALLED PER SRM 51-10-1 AND 51-30-2.
